Alert archive / California / Wind Advisories in 2014

Wind Advisory 39, NWS Hanford, CA

December 14, 2014

NWS Hanford, CA issued this wind advisory at Dec 14, 2014, 10:00 AM PST. It took effect at Dec 15, 2014, 4:00 AM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2014, 10:00 AM PST (18:00 UTC)
In effect from
Dec 15, 2014, 4:00 AM PST
Expired
Dec 16, 2014, 1:29 AM PST
In force
21 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WWUS76 KHNX 141800
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1000 AM PST SUN DEC 14 2014

CAZ092-150200-
/O.EXP.KHNX.FG.Y.0013.000000T0000Z-141214T1800Z/
/O.NEW.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
1000 AM PST SUN DEC 14 2014

...WIND ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST
TUESDAY FOR THE KERN COUNTY PORTION OF THE SOUTHEASTERN SAN
JOAQUIN VALLEY.

* LOCATIONS INCLUDE...BAKERSFIELD...ARVIN...THE BASE OF THE
  GRAPEVINE...WHEELER RIDGE.

* WINDS...SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 55
  MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE LATE SUNDAY NIGHT AND
  WILL BE STRONGEST MONDAY AFTERNOON AND EVENING BEFORE
  DIMINISHING LATE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS. TREES AND POWER LINES
  MAY BE DOWNED. POSSIBLE ROOF DAMAGE. LIGHTWEIGHT LOOSE OBJECTS
  MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089>091-141900-
/O.EXP.KHNX.FG.Y.0013.000000T0000Z-141214T1800Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
1000 AM PST SUN DEC 14 2014

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

FOG HAS MOSTLY LIFTED ALTHOUGH A FEW PATCHES MAY LINGER UNTIL
MIDDAY.

$$

CAZ095-150200-
/O.NEW.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
1000 AM PST SUN DEC 14 2014

...WIND ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST
TUESDAY FOR THE KERN COUNTY MOUNTAINS. 

* LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC.

* WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. A
  FEW GUSTS MAY EXCEED 60 MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE LATE SUNDAY NIGHT AND
  WILL BE STRONGEST MONDAY AFTERNOON AND EVENING BEFORE
  DIMINISHING LATE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS. TREES AND POWER LINES
  MAY BE DOWNED. POSSIBLE ROOF DAMAGE. LIGHTWEIGHT LOOSE OBJECTS
  MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
8 follow-up statements
594 
WWUS76 KHNX 150154
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
554 PM PST SUN DEC 14 2014

CAZ092-150300-
/O.CAN.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
554 PM PST SUN DEC 14 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY THE EXTREME SOUTHEASTERN SAN JOAQUIN VALLEY.

LATEST MODEL GUIDANCE IS INDICATING THAT THE HIGH WINDS WILL NOT
SPREAD INTO THE EXTREME SOUTHERN PART OF THE VALLEY AS PREVIOUS
THOUGHT. 

$$

CAZ095-151000-
/O.CON.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
554 PM PST SUN DEC 14 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST
TUESDAY...

* LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC.

* WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. 

* TIMING...WINDS WILL BEGIN TO INCREASE LATE TONIGHT AND WILL BE
  STRONGEST MONDAY AFTERNOON AND EVENING BEFORE DIMINISHING LATE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS. TREES AND POWER LINES MAY
  BE DOWNED. POSSIBLE ROOF DAMAGE. LIGHTWEIGHT LOOSE OBJECTS MAY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
611 
WWUS76 KHNX 150357
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
757 PM PST SUN DEC 14 2014

CAZ089>092-151200-
/O.NEW.KHNX.FG.Y.0014.141215T0357Z-141215T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
757 PM PST SUN DEC 14 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST MONDAY FOR CENTRAL
SAN JOAQUIN VALLEY.

* LOCATIONS INCLUDE...HANFORD...LEMOORE...CORCORAN...CARUTHERS
  ...RIVERDALE...FIVE POINTS...AVENAL...ARMONA

* VISIBILITY...VISIBILITY WILL BE REDUCED TO LESS THAN ONE
  QUARTER OF A MILE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS ARE EXPECTED ALONG
  HIGHWAYS 198 AND 41 AND 43. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

CAZ095-151200-
/O.CON.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
757 PM PST SUN DEC 14 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST
TUESDAY...

* LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC.

* WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE LATE TONIGHT AND WILL BE 
STRONGEST MONDAY AFTERNOON AND EVENING BEFORE DIMINISHING LATE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS. TREES AND POWER LINES MAY
  BE DOWNED. POSSIBLE ROOF DAMAGE. LIGHTWEIGHT LOOSE OBJECTS MAY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
909 
WWUS76 KHNX 151152
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
352 AM PST MON DEC 15 2014

CAZ089>092-151700-
/O.CON.KHNX.FG.Y.0014.000000T0000Z-141215T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
352 AM PST MON DEC 15 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* LOCATIONS INCLUDE...HANFORD...LEMOORE...CORCORAN...CARUTHERS  
...RIVERDALE...FIVE POINTS...AVENAL...ARMONA

* VISIBILITY...VISIBILITY WILL BE REDUCED TO LESS THAN ONE  
QUARTER OF A MILE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS ARE EXPECTED ALONG  
HIGHWAYS 198 AND 41 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

CAZ095-152000-
/O.CON.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
352 AM PST MON DEC 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

* LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC.

* WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH.

* TIMING...WINDS WILL CONTINUE TODAY BEFORE DIMINISHING LATE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
304 
WWUS76 KHNX 151339
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
539 AM PST MON DEC 15 2014

CAZ089>092-151445-
/O.CAN.KHNX.FG.Y.0014.000000T0000Z-141215T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
539 AM PST MON DEC 15 2014

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE DENSE
FOG ADVISORY. 

ONLY PATCHY DENSE FOG REMAINS IN FOG PRONE AREAS. HANFORD IS STILL
REPORTING VISIBILITY AT 1/4 MILE AT THE AIRPORT. MOST AREAS HAVE
MUCH BETTER VISIBILITY.

$$

CAZ095-152145-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
539 AM PST MON DEC 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

* LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC.

* WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH.

* TIMING...WINDS WILL CONTINUE TODAY BEFORE DIMINISHING LATE.

* IMPACTS...DANGEROUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
327 
WWUS76 KHNX 152140
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
140 PM PST MON DEC 15 2014

CAZ095-160545-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
140 PM PST MON DEC 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

* LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC.

* WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH.

* TIMING...WINDS WILL CONTINUE THIS AFTERNOON BEFORE DIMINISHING
  LATE TONIGHT.

* IMPACTS...DANGEROUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MV

WEATHER.GOV/HANFORD
590 
WWUS76 KHNX 152140 CCA 
NPWHNX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HANFORD CA
140 PM PST MON DEC 15 2014


CAZ095-160545-
/O.COR.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
140 PM PST MON DEC 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR THE GRAPEVINE AREA IN THE
KERN COUNTY MOUNTAINS UNTIL 4 AM PST TUESDAY.

* LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC.

* WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH.

* TIMING...WINDS WILL CONTINUE THIS AFTERNOON BEFORE DIMINISHING
  LATE TONIGHT.

* IMPACTS...DANGEROUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MV

WEATHER.GOV/HANFORD
129 
WWUS76 KHNX 160533
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
933 PM PST MON DEC 15 2014

CAZ095-161200-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
933 PM PST MON DEC 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR THE GRAPEVINE AREA IN THE
KERN COUNTY MOUNTAINS UNTIL 4 AM PST TUESDAY.

* LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC.

* WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH.

* TIMING...WINDS WILL CONTINUE THIS EVENING BEFORE DIMINISHING
  LATE TONIGHT.

* IMPACTS...DANGEROUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DS

WEATHER.GOV/HANFORD
924 
WWUS76 KHNX 160929
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
129 AM PST TUE DEC 16 2014

CAZ095-161030-
/O.CAN.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/
KERN COUNTY MOUNTAINS-
129 AM PST TUE DEC 16 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE GRAPEVINE AREA IN THE KERN COUNTY MOUNTAINS.

WINDS HAVE DECREASED IN THE GRAPEVINE AREA OF THE KERN COUNTY
MOUNTAINS. THUS THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

BEAN

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:45 AM PST, 6 hours 15 minutes earlier.

Area forecast discussion, Dec 14, 3:45 AM PST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
345 AM PST SUN DEC 14 2014

.SYNOPSIS...
HIGH PRESSURE RIDGING WILL BRIEFLY PREVAIL THROUGH SUNDAY...AND
DENSE FOG WILL RETURN TO THE SAN JOAQUIN VALLEY TONIGHT INTO SUNDAY
MORNING. AFTERWARD...MORE STORM SYSTEMS WILL AFFECT THE AREA
DURING SUNDAY NIGHT AND INTO THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...
CLEARING CONTINUES ACROSS THE DISTRICT THIS MORNING WITH A VERY
GOOD POTENTIAL FOR FOG DEVELOPMENT. UPPER AIR ANALYSIS SHOWING THE
PACIFIC COAST UNDER A RIDGE OF HIGH PRESSURE...AHEAD OF THE NEXT
PACIFIC STORM. IR SATELLITE IMAGERY CURRENTLY HAS THE NEXT STORM
ABOUT 400 MILES WEST OF THE BAY AREA AND MOVING EAST. IN THE
MEANWHILE...FOG HAS FORMED OVER THE SAN JOAQUIN VALLEY WITH
WIDESPREAD DENSE FOG BEING OBSERVED THIS MORNING.

CURRENT MODEL TIMING WILL HAVE THE NEXT STORM PUSHING INTO THE BAY
AREA LATER TONIGHT AND MOVING INTO THE CENTRAL CALIFORNIA INTERIOR
CLOSER TO MONDAY MORNING. THE FIRST OF PIECE OF ENERGY IS EXPECTED
TO LIFT NORTHEAST TO EXTREME NORTHERN CALIFORNIA WITH A SECOND
PIECE OF ENERGY DROPPING INTO THE AREA ON MONDAY. THE SECOND PIECE
IS THE ONE EXPECT TO START ANOTHER ROUND OF PRECIPITATION TO THE
REGION. THE BULK OF THE PRECIPITATION MAY REMAIN NORTH AND WEST
OF THE DISTRICT WITH SIGNIFICANT RAIN/SNOW AMOUNTS MAY BE
OBSERVED OVER THE CENTRAL CALIFORNIA INTERIOR. AT THE MOMENT...
WILL CONTINUE TO HIGHLIGHT THE MESSAGE OF ANOTHER STORM. WHILE
AMOUNT MAY NOT REACH RECORD LEVELS OR WARNING CRITERIA...AMOUNTS
WILL STILL BE SIZABLE. IN ADDITION...THE TIMING OF THE TROF MAY
ALLOW FOR CONVECTION OVER THE COASTAL AREAS ON MONDAY. WILL
ANALYZE CONVECTIVE PARAMETERS ONE MORE TIME BEFORE ADDING
THUNDERSTORMS TO THE FORECAST ON MONDAY.

&&

.AVIATION...
IN THE SAN JOAQUIN VALLEY...AREAS OF IFR AND LIFR IN FOG UNTIL 18Z
SUNDAY. OTHERWISE...VFR CONDITIONS EXPECTED ACROSS THE CENTRAL
CALIFORNIA INTERIOR FOR THE NEXT 24 HOURS.

.END..
&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 12-14       74:1929     32:1972     52:1922     21:1967
KFAT 12-15       76:1958     39:1963     54:1962     25:1975
KFAT 12-16       70:1958     39:1963     59:1888     25:1967

KBFL 12-14       80:1958     36:1972     53:1950     20:1901
KBFL 12-15       79:1958     40:1992     51:2006     19:1901
KBFL 12-16       77:1976     42:1963     55:1893     22:1901
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 10 AM PST THIS MORNING CAZ089>092.

&&

PUBLIC...MOLINA
AVN/FW...ANDERSEN
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 14, 5:33 AM PST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
533 AM PST SUN DEC 14 2014

CAZ096-142145-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
533 AM PST SUN DEC 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON.

...NEXT STORM ARRIVES MONDAY...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

* SNOW ACCUMULATIONS: 4 TO 10 INCHES.

* ELEVATION: SNOW LEVEL LOWERING TO AROUND 5000 FEET TUESDAY.

* WINDS: GUSTS UP TO 50 MPH OVER THE CREST.

* TIMING: SNOW WILL BEGIN MONDAY MORNING...WITH THE HEAVIEST SNOW
  MONDAY EVENING THROUGH TUESDAY MORNING.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS...TIOGA PASS...HUNTINGTON
  LAKE...DEVILS POST PILE.

* IMPACTS: DANGEROUS DRIVING CONDITIONS. BLOWING SNOW POSSIBLE
  OVER THE HIGHER ELEVATIONS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.